A characterization of the Bernoulli and Euler polynomials
Rendiconti del Seminario Matematico della Università di Padova, Volume 62 (1980), p. 309-318
@article{RSMUP_1980__62__309_0,
     author = {Carlitz, L.},
     title = {A characterization of the Bernoulli and Euler polynomials},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {62},
     year = {1980},
     pages = {309-318},
     zbl = {0443.33020},
     mrnumber = {582959},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1980__62__309_0}
}
Carlitz, L. A characterization of the Bernoulli and Euler polynomials. Rendiconti del Seminario Matematico della Università di Padova, Volume 62 (1980) pp. 309-318. http://www.numdam.org/item/RSMUP_1980__62__309_0/

[1] L. Carlitz, A note on the multiplication formulas for the Bernoulli and Euler polynomials, Proc. Amer. Math. Soc., 4 (1953), pp. 184-188. | MR 52569 | Zbl 0051.25002

[2] L. Carlitz, Some generalized multiplication formulas for the Bernoulli polynomials and related functions, Monatshefte für Mathematik, 66 (1962), pp. 1-8. | MR 138801 | Zbl 0102.05503

[3] N. Nielsen, Handbuch der Theorie der Gammafunktion, Teubner, Leipzig, 1906. | JFM 37.0450.01

[4] N. Nielsen, Traité élémentaire des nombres de Bernoulli, Gauthier-Villars, Paris, 1923. | JFM 49.0099.03

[5] N.E. Nörlund, Vorlesungen über Differenzenrechnung, Springer, Berlin, 1924. | JFM 50.0315.02